A male asked:
Disclaimer

i have developed a rash on the inside of my thigh between my scrotum and leg...along with the rash i have noticed that the head of my penis is sticky?

1 doctor answer
Dr. Bernard Seif
39 years experience Clinical Psychology
Rash: You MAY have a fungus. (They love dark and damp places.) Please see your doc. If that is what it is, he/she can give you an anti-fungal to help. Peace and good health.
Answered on Oct 7, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A male asked:
Dr. Ajay Acharya
36 years experience Internal Medicine
Fungus/herpes: You are having fungus infection and cellulitis or disseminated herpes infection with secondary bacterial infection. See PMD and get treated. Use loose ... Read More
A 29-year-old female asked:
Dr. Annette Da Silva
24 years experience Physical Medicine and Rehabilitation
Rash : Would not put a medicine on your penis unless a doctor has examined it and determined the proper medicine for that condition. It is a very sensitive ... Read More
A 60-year-old male asked:
Dr. James Lin
Dr. James Lin answered
50 years experience Urology
Reasonable to ...: To suspect skin reaction (allergy) after taking a drug like Augmentin (amoxicillin and clavulanate) is reasonable but not confirmative. Being not anap ... Read More
A 18-year-old male asked:
Dr. Sathish Philip
17 years experience Family Medicine
Genital exam: Please kindly see your doctor or urologist to have an evaluation done. Some amount of sagging down is expected with normal growth process. But a direc ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month